Complex geometry and operator theory

M. J. Cowen State University of New York, Stony Brook, N.Y., U.S.A. R. G. Douglas State University of New York, Stony Brook, N.Y., U.S.A.

TBD mathscidoc:1701.331539

Acta Mathematica, 141, (1), 187-261, 1977.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:47 uploaded by actaadmin ] [ 330 downloads ] [ 0 comments ] [ Cited by 197 ]
@inproceedings{m.1977complex,
  title={Complex geometry and operator theory},
  author={M. J. Cowen, and R. G. Douglas},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203247299491248},
  booktitle={Acta Mathematica},
  volume={141},
  number={1},
  pages={187-261},
  year={1977},
}
M. J. Cowen, and R. G. Douglas. Complex geometry and operator theory. 1977. Vol. 141. In Acta Mathematica. pp.187-261. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203247299491248.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved